Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On variational principles and Galerkin's procedure for non-linear elasticity

Authors: Bernard Budiansky and Carl E. Pearson
Journal: Quart. Appl. Math. 14 (1956), 328-331
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/79896
MathSciNet review: 79896
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/79896
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society